# SDR DALA2021020800714

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 77,851 hours, 15,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING LOWER LEVEL CREW REST INSPECTION MAINTENANCE REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL. (LP 9397499)
